Pubblicazioni il cui periodico è "ASYMPTOTIC ANALYSIS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 7.

Articolo di rivista Marco Cappiello; Fabio Nicola (2015)
Some remarks on the radius of spatial analyticity for the Euler equations. In: ASYMPTOTIC ANALYSIS, vol. 91, pp. 103-110. - ISSN 0921-7134
Web of Science: 0 - Scopus: 0

Articolo di rivista Lussardi, Luca (2015)
A note on a phase-field model for anisotropic systems. In: ASYMPTOTIC ANALYSIS, vol. 94 n. 3-4, pp. 241-254. - ISSN 0921-7134
Web of Science: 0 - Scopus: 0

Articolo di rivista Grecchi V.; Kovarik H.; Martinez A.; Sacchetti A.; Sordoni V. (2011)
The Stark effect on $H_2^+$-like molecules. In: ASYMPTOTIC ANALYSIS, vol. 75, pp. 37-77. - ISSN 0921-7134
Scopus: 1
[img]
Preview

Articolo di rivista Freddi L.; Paroni R.; Zanini C. (2010)
Dimension reduction of a crack evolution problem in a linearly elastic plate. In: ASYMPTOTIC ANALYSIS, vol. 70, pp. 101-123. - ISSN 0921-7134
Web of Science: 8 - Scopus: 8

Articolo di rivista Musso M.; Wei J (2006)
Stationary Solutions to a Keller-Segel Chemotaxis System. In: ASYMPTOTIC ANALYSIS, vol. 49, pp. 217-247. - ISSN 0921-7134
Web of Science: 12 - Scopus: 11

Articolo di rivista Chiado' Piat V.; G.V. Sandrakov (2004)
Homogenization of some variational inequalities for some elasto-plastic problems. In: ASYMPTOTIC ANALYSIS, vol. 40, pp. 1-23. - ISSN 0921-7134 [Disponibilità ristretta]
Scopus: 10
[img]

Articolo di rivista A. Braides; Chiado' Piat V.; A. Piatnitski (2004)
A variational approach to double porosity problems. In: ASYMPTOTIC ANALYSIS, vol. 39, pp. 281-308. - ISSN 0921-7134 [Disponibilità ristretta]
Scopus: 16
[img]

Questa lista è stata generata il Fri May 26 05:25:59 2017 CEST.